1 doctor weighed in:
I get very nauseous when the tinnitus is loud is that comon?
1 doctor weighed in

Dr. Alan Falkoff
Family Medicine
In brief: Duration evaluation
Duration of your tinnitus should be evaluated.
Are you taking Aspirin or anti-inflammatories like motrin/ibuprofen/advil for something or the tinnitus? This could result in the nausea. But if the tinnitus has not been evaluated, you should be seen by a neurologist and consider a ct scan to evaluate for acoustic neuroma.

In brief: Duration evaluation
Duration of your tinnitus should be evaluated.
Are you taking Aspirin or anti-inflammatories like motrin/ibuprofen/advil for something or the tinnitus? This could result in the nausea. But if the tinnitus has not been evaluated, you should be seen by a neurologist and consider a ct scan to evaluate for acoustic neuroma.
Dr. Alan Falkoff
Dr. Alan Falkoff
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors